# SDR R61A201911261336

- Difficulty date: November 17, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 33,197 hours, 25,513 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17086044001
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR:  AFT WET AREA CORROSION ON FR 84 (BY SEAT TRACK RH) AS MARKED.  REMOVED CORROSION BY BLENDING PER SRM 51-10-03 ON AFT WET AREA ON FR 84 (BY SEAT TRACK RH. MAX MATERIAL LOSS .012. REMAINING .088.  COMPLY WITH ETD2019-170-157186.  SEE EAMS W/O H7026 SN 477 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
